Hi. I don't know if anyone here has any knowledge of this, but I thought I'd try. Here I go, out with it. I have this toe fungus thing under one of my toe nails. For this my GP recommended Terbinafine which is like lamasil, I guess. Anyway, I've always had regular periods, right on track, until a month after I started taking the Terbinafine. 1 month into the meds, and my period started coming every 1.5 - 2 weeks! I have also been stressed during this time so it could be that. I just wondered if anyone knew anything about this drug, cycles and conception. I'd love some input.
I do not have any first-hand knowledge (or second-hand, for that matter) about this, but I hate seeing posts with no replies, lol. So I did a quit drugs.com search and read through the laboratory, clinical and post-marketing side-effects, and listed in the post-market side effects is Thrombocytopenia (low platelet count) which can prevent normal clotting of blood (and heavy/abnormal menses). That's from Dr Google though, you should definitely mention it to your GP and see what he/she says....although this post is a little old, so maybe you already did lol either way, good luck!
Laura (26) DH (39), DS (Jan 2008)
#2 due in Dec 2012 2/12 8/11
Thanks for replying. I figured it's sort of an uncommon issue for the boards, but I thought I'd try. I have to take it for another month and a half. I'm so ready to be done with it! If my cycle is evened out this month, I'll just deal with it. But, if i is still messed up in May, then I'll have to see someone and make changes. Thanks for your research! at least I know I'm not crazy!